# SDR CA991007043

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Swashplate
- Part number: 369D27609
- Condition: Vibration
- Location: Main Rotor
- Part time: 8,033 hours
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN MAINTENANCE RUNNING WITH BLADES OFF, A SEVERE STICK SHAKE (1.2 IPS) WAS NOTED.  SWASHPLATE REPLACED AND SHAKE REDUCED TO 0.2 IPS.
